Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 59, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 12, 2022, 2:37 PM PDT for Riverside County, San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2022, 2:37 PM PDT (21:37 UTC)
- Expired
- Sep 12, 2022, 5:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The Santa Ana Mts radar (KSOX), 70 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778
WGUS56 KSGX 122137
FFWSGX
CAC065-071-130045-
/O.NEW.KSGX.FF.W.0059.220912T2137Z-220913T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
237 PM PDT Mon Sep 12 2022
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
The Apple and El Dorado burn scar in...
Riverside County in southern California...
San Bernardino County in southern California...
* Until 545 PM PDT.
* At 237 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain over the Apple and El Dorado Burn Scar. Between 0.75
and 1.25 inches of rain have fallen. Additional rainfall amounts
of 0.5 to 1.25 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Apple and El Dorado Burn Scar. The debris flow
can consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Apple and
El Dorado Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Apple and El Dorado Burn Scar.
* Some locations that will experience flash flooding include...
Yucaipa, Banning, Whitewater, Calimesa, Morongo Indian Reservation
and Cherry Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall may cause
extensive and severe flash flooding of creeks, streams, and ditches
in the El Dorado and Apple Burn Scars. Severe debris flows can also
be anticipated across roads. Roads and driveways may be washed away
in places. If you encounter flood waters, climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3401 11701 3405 11700 3403 11693 3398 11667
3393 11670 3394 11689 3399 11701
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Schenk1 follow-up statement
496
WGUS76 KSGX 130037
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
537 PM PDT Mon Sep 12 2022
CAC065-071-130047-
/O.EXP.KSGX.FF.W.0059.000000T0000Z-220913T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riverside CA-San Bernardino CA-
537 PM PDT Mon Sep 12 2022
...FLASH FLOOD WARNING FOR THE APPLE AND EL DORADO BURN SCAR WILL
EXPIRE AT 545 PM PDT THIS AFTERNOON FOR RIVERSIDE AND SAN BERNARDINO
COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 800 PM PDT for a portion of
Southwest California.
LAT...LON 3401 11701 3405 11700 3403 11693 3398 11667
3393 11670 3394 11689 3399 11701
$$
SchenkWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 2:00 PM PDT, 37 minutes earlier.
Area forecast discussion, Sep 12, 2:00 PM PDT, 37 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
200 PM PDT Mon Sep 12 2022
.SYNOPSIS...
Extensive moisture aloft will bring mostly cloudy conditions with a
scattered thunderstorms the rest of this afternoon. Locally heavy
rain and flash flooding will be possible with some thunderstorms. As
moisture decreases, only isolated thunderstorms are expected
Tuesday, with dry weather Wednesday through next weekend.
Temperatures will mostly be near normal the rest of this week, with
areas of night and morning low clouds near the coast.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The remnant surface low of Kay was approximately 400 miles southwest
of San Diego, with extensive moisture continuing to move northeast
through SoCal. The NKX sounding this morning had 1.67" of PW.
Scattered thunderstorms had formed, especially in San Bernardino
County where the clouds had been less numerous for this morning
resulting in more instability. Temperatures were mostly 5-10 deg F
lower than 24 hours ago due to the greater cloud cover.
A drying trend will occur Tuesday and Wednesday as we return to west
flow aloft with moderate troughing over the Pacific Northwest.
Thunderstorm chances are marginal Tuesday, with the most likely
scenario being that thunderstorms will happen only near the higher
peaks. Starting Wednesday, there should be dry weather across the
region. The westerly flow will be favorable for marine layer stratus
near the ocast, which could be extensive on some nights and even
days. Temperatures will mostly be near normal, though highs will be
a bit below normal with lows a bit above normal. Most model/ensemble
solutions show a deeping trough or upper low along the West Coast
this weekend which could bring some cooling but at this point
appears unlikely to bring precipitation.
&&
.AVIATION...
122020Z..Coast/Valleys...SCT030 with tops near 040. Some SCT150
above. After 12/10Z tonight SCT-BKN020-030 with local CIGS 005-010
and isolated -SHRA through 17Z. SCT030-050 BKN100 with isolated
TSRA, mainly in the valleys/foothills. Strong and erratic wind gusts
and lightning vcty TSRA.
Mountains/Deserts...SCT030-050 BKN100 with isolated -SHRA mornings
and scattered -TSRA in the afternoons with tops to 40,000 ft.
strong and erratic wind gusts and lightning vcty TSRA.
&&
.MARINE...
Isolated showers, therwise, no hazardous marine conditions through
Thursday.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through this evening for Apple and Lucerne Valleys-
Riverside County Mountains-San Bernardino County Mountains-San
Gorgonio Pass Near Banning.
PZ...None.
&&
PUBLIC...Maxwell
AVIATION/MARINE...SmallIn the hours before
Local storm report, Sep 12, 1:27 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 5 NE RANCHO CUCAMONGA 34.17N 117.51W
09/12/2022 M2.83 INCH SAN BERNARDINO CA MESONET
MESONET STATION LRAC1 LARSON RANCH.
&&
AOTLocal storm report, Sep 12, 1:28 PM PDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 W SAN JACINTO 33.80N 117.04W
09/12/2022 M1.33 INCH RIVERSIDE CA COCORAHS
COCORAHS STATION CA-RV-58 SAN JACINTO 4.2 W.
&&
AOTLocal storm report, Sep 12, 1:29 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WSW RAMONA 33.03N 116.90W
09/12/2022 M0.95 INCH SAN DIEGO CA COCORAHS
COCORAHS STATION CA-SD-186 RAMONA 1.8 WSW.
&&
AOTLocal storm report, Sep 12, 1:30 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 5 NE RAINBOW 33.46N 117.08W
09/12/2022 M0.48 INCH RIVERSIDE CA MESONET
MESONET STATION FW9212 ESCONDIDO.
&&
AOTLocal storm report, Sep 12, 1:42 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
142 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HEAVY RAIN 3 NW RUNNING SPRINGS 34.24N 117.14W
09/12/2022 M2.68 INCH SAN BERNARDINO CA MESONET
HEAPS PEAK RAWS - RADAR HAD 2 TO 3 INCHES ON
SUNDAY.
&&
AOTLocal storm report, Sep 12, 1:51 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
151 PM PDT MON SEP 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 WNW RUNNING SPRINGS 34.21N 117.13W
09/12/2022 M3.58 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
WNW RUNNING SPRINGS. MESONET STATION FW1313
RUNNING SPRINGS 1, RADAR ESTIMATES WERE NEAR
THIS AMOUNT.
0700 AM HEAVY RAIN 5 NE RANCHO CUCAMONGA 34.17N 117.51W
09/12/2022 M2.83 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
NE RANCHO CUCAMONGA. MESONET STATION LRAC1
5.5 NE RANCHO CUCAMONGA.
0700 AM HEAVY RAIN 5 NE RANCHO CUCAMONGA 34.17N 117.51W
09/12/2022 M2.83 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
NE RANCHO CUCAMONGA. MESONET STATION LRAC1
LARSON RANCH.
0700 AM HEAVY RAIN 4 N RANCHO CUCAMONGA 34.17N 117.57W
09/12/2022 M2.75 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 4 N
RANCHO CUCAMONGA. MESONET STATION DECC1 4.2
N RANCHO CUCAMONGA.
0700 AM HEAVY RAIN 3 NW RUNNING SPRINGS 34.24N 117.14W
09/12/2022 M2.68 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
NW RUNNING SPRINGS. HEAPS PEAK RAWS - RADAR
HAD 2 TO 3 INCHES ON SUNDAY.
0700 AM HEAVY RAIN CRESTLINE 34.24N 117.29W
09/12/2022 M2.10 INCH SAN BERNARDINO CA COUNTY OFFICIAL
CRESTLINE MAINTENANCE YARD TOTAL RAIN FROM
WEEKEND.
0700 AM HEAVY RAIN 3 SSW LAKE ELSINORE 33.63N 117.34W
09/12/2022 M2.09 INCH RIVERSIDE CA COCORAHS
COCORAHS STATION CA-RV-60 LAKE ELSINORE 2.8
SSW.
0700 AM HEAVY RAIN 4 NNE RANCHO CUCAMONGA 34.16N 117.53W
09/12/2022 M1.97 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 4
NNE RANCHO CUCAMONGA. MESONET STATION DACC1
3.9 NE RANCHO CUCAMONGA.
0700 AM HEAVY RAIN 1 SSW LAKE ARROWHEAD 34.23N 117.20W
09/12/2022 M1.74 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
SSW LAKE ARROWHEAD. MESONET STATION CRQC1
1.3 S LAKE ARROWHEAD.
0700 AM HEAVY RAIN 1 SE LAKE ARROWHEAD 34.24N 117.18W
09/12/2022 M1.52 INCH SAN BERNARDINO CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
SE LAKE ARROWHEAD. MESONET STATION FW0025
LAKE ARROWHEAD SOUTH.
0429 AM HEAVY RAIN 5 WNW RANCHO CUCAMONGA 34.14N 117.65W
09/12/2022 M1.35 INCH SAN BERNARDINO CA COCORAHS
COCORAHS STATION CA-SR-53 UPLAND 1.8 NNE.
0700 AM HEAVY RAIN 4 W SAN JACINTO 33.80N 117.04W
09/12/2022 M1.33 INCH RIVERSIDE CA COCORAHS
COCORAHS STATION CA-RV-58 SAN JACINTO 4.2 W.
0700 AM HEAVY RAIN 5 WSW LAKE ELSINORE 33.65N 117.41W
09/12/2022 M1.28 INCH RIVERSIDE CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
WSW LAKE ELSINORE. MESONET STATION ECSC1 EL
CARISO RAWS.
0500 AM HEAVY RAIN 1 W LAKE ELSINORE 33.67N 117.33W
09/12/2022 M0.99 INCH RIVERSIDE CA CO-OP OBSERVER
CO-OP OBSERVER STATION EORC1 LAKE ELSINORE.
0700 AM HEAVY RAIN 2 WSW RAMONA 33.03N 116.90W
09/12/2022 M0.95 INCH SAN DIEGO CA COCORAHS
COCORAHS STATION CA-SD-186 RAMONA 1.8 WSW.
1026 AM HEAVY RAIN CAMPO 32.63N 116.47W
09/12/2022 M0.87 INCH SAN DIEGO CA MESONET
MESONET STATION CMFC1 CAMPO.
0520 PM HEAVY RAIN 2 NE MURRIETA 33.58N 117.18W
09/11/2022 M0.64 INCH RIVERSIDE CA TRAINED SPOTTER
MAJOR THUNDERSTORM STRUCK HERE IN MURRIETA,
WITH HEAVY RAIN, WIND, THUNDER AND LIGHTNING
(VERY FREQUENT) FROM 4:51 PM TO 5:18 PM.
TEMPORARY STREET FLOODING OCCURRED, NO OTHER
KNOWN DAMAGE. 0.64 INCHES WAS RECORDED AT MY
LOCATION NEAR I-215 AND LOS ALAMOS ROAD.
DAVIS INSTRUMENTS VANTAGE PRO 2. TOTAL
CONFIRMED VIA MANUAL RAIN GAUGE ON-SITE.
PICTURES AND SCREENSHOTS OF RAW DATA
AVAILABLE IF NEEDED. -.
1252 PM HEAVY RAIN 5 E ALPINE 32.84N 116.67W
09/12/2022 M0.64 INCH SAN DIEGO CA MESONET
MESONET STATION ANEC1 ALPINE RAWS.
0153 PM HAIL 5 WNW PINE VALLEY 32.85N 116.60W
09/11/2022 M0.50 INCH SAN DIEGO CA PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 5 WNW
PINE VALLEY. REPORT FROM MPING: HALF-INCH
HAIL (0.50 IN.).
0202 PM HAIL 5 W PINE VALLEY 32.84N 116.61W
09/11/2022 U0.50 INCH SAN DIEGO CA PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0510 PM HEAVY RAIN 2 N MURRIETA 33.59N 117.21W
09/11/2022 E0.50 INCH RIVERSIDE CA TRAINED SPOTTER
RIV 344 RECEIVED 1.5 RISE OF POOL ELEVATION
IN 20 MINUTES TIME.
0115 PM HEAVY RAIN 5 NE RAINBOW 33.46N 117.08W
09/12/2022 M0.48 INCH RIVERSIDE CA MESONET
MESONET STATION FW9212 ESCONDIDO.
0700 AM HEAVY RAIN 8 S CORONA 33.75N 117.54W
09/12/2022 M0.43 INCH ORANGE CA MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 8 S
CORONA. MESONET STATION SDOC1 SILVERADO
CANYON.
0300 PM FLASH FLOOD 3 S RAMONA 32.99N 116.87W
09/11/2022 SAN DIEGO CA TRAINED SPOTTER
PORTIONS OF WILDCAT CANYON ROAD ON THE
BARONA RESERVATION UNDER 3-10 INCHES OF
RUNNING WATER DUE TO HEAVY RAINFALL. VISIBLE
REDUCED TO 1/4 MILE DURING RAIN. PHOTOS AND
VIDEO SHARED. FLOODING WAS WIDESPREAD AND
IMPACTED ROADWAYS. RADAR ESTIMATED UP TO 2.5
INCHES MAXIMUM AND WIDESPREAD 1 TO 1.5
INCHES OF RAINFALL.
0410 PM FLASH FLOOD 4 SE HEMET 33.70N 116.92W
09/11/2022 RIVERSIDE CA EMERGENCY MNGR
HEAVY RAIN CAUSING MUD TO FLOW OVER ROADS IN
AVERY CANYON. TIME ESTIMATED.
0431 PM FLOOD 5 S HEMET 33.67N 116.97W
09/11/2022 RIVERSIDE CA DEPT OF HIGHWAYS
CHP REPORT OF ROADWAY FLOODING AT STATE ST
AND CACTUS VALLEY RD.
0521 PM DEBRIS FLOW 6 NE THOUSAND PALMS 33.87N 116.30W
09/11/2022 RIVERSIDE CA DEPT OF HIGHWAYS
LARGE ROCKS AND WATER IN THE ROAD.
0530 PM DEBRIS FLOW 3 W LAKE ELSINORE 33.66N 117.38W
09/11/2022 RIVERSIDE CA DEPT OF HIGHWAYS
ROAD IS COVERED IN MUD, ROCKS AND WATER.
0550 PM DEBRIS FLOW RUNNING SPRINGS 34.21N 117.12W
09/11/2022 SAN BERNARDINO CA PUBLIC
MUD FLOWING DOWN THE STREET NEAR THE CHP
STATION.
0609 PM DEBRIS FLOW 2 ESE CRESTLINE 34.23N 117.26W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
CALTRANS REPORTS MUD IN THE ROAD ON BERNARD
DRIVE.
0609 PM DEBRIS FLOW LAKE ARROWHEAD 34.24N 117.19W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
MUD SLIDE ON ROAD, ROAD IS BLOCKED. ROCKS
AND CHUNKS OF WOOD IN THE ROAD.
0632 PM DEBRIS FLOW 4 NW CRESTLINE 34.28N 117.36W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
LARGE BOULDERS IN THE ROADWAY.
0636 PM FLASH FLOOD 1 S CRESTLINE 34.23N 117.30W
09/11/2022 SAN BERNARDINO CA TRAINED SPOTTER
HIGHWAY 18 BETWEEN WATERMAN CANYON AND
HIGHWAY 138, HEAVY RAIN CURRENTLY, DEBRIS
FLOWS INCLUDING BOULDERS OF UP TO 1 FT
DIAMETER ACROSS ALL LANES. WATER SEVERAL
INCHES DEEP FLOWING ACROSS LANES.
0643 PM DEBRIS FLOW 1 WNW RUNNING SPRINGS 34.22N 117.13W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
BOULDERS IN LANES ON HWY 18 ON THE UPBOUND
SIDE.
0643 PM DEBRIS FLOW 2 W CRESTLINE 34.25N 117.33W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
LARGE ROCK BLOCKING ROAD.
0644 PM FLASH FLOOD 5 NNE RIALTO 34.16N 117.33W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
CORRECTS PREVIOUS FLOOD REPORT FROM 5 NNE
RIALTO. HEAVY FLOODING REPORTED ACROSS ALL
LANES ON I-215 NORTHBOUND.
0645 PM FLOOD 3 NNW SAN BERNARDINO 34.14N 117.31W
09/11/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
FLOODING ACROSS ALL LANES FROM UNIVERSITY
PKWY TO MT. VERNON AVE.
0730 PM FLOOD 1 NNW DEVORE 34.24N 117.41W
09/11/2022 SAN BERNARDINO CA TRAINED SPOTTER
SKYWARN SBD795 - GLASS TUBE RAIN GAUGE
RECORDED 0.70 INCHES OF RAIN IN THE HOUR
SPANNING 6:30 AND 7:30 PM. HEAVY
THUNDERSTORM, VERY PREVALENT LIGHTNING,
THUNDER AND LOW HANGING SCUD CLOUDS.
ELSEWHERE, BROTHER REPORTED FLASH FLOODING
ON UNIVERSITY PKWY AND KENDALL DR - APPROX
ONE FOOT OF WATER COVERING THE ROADWAY.
&&
TARDYThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 5:05 PM PDT | Areal Flood Advisory | SGX | Orange, Riverside | 115 min |
| Sep 11, 5:24 PM PDT | Flash Flood Warning | SGX | Orange, Riverside | 3 hr |
| Sep 11, 5:41 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 2 hr |
| Sep 11, 5:59 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 11, 6:10 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 11, 6:30 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Sep 11, 6:44 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 11, 6:47 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 118 min |
| Sep 12, 2:46 AM PDT | Flood Watch | SGX | Riverside, San Bernardino | 17 hr |
| Sep 12, 1:27 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 5 hr |
| Sep 12, 1:34 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 2 hr |
| Sep 12, 1:45 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 45 min |
| Sep 12, 1:54 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 12, 2:04 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 116 min |
| Sep 12, 2:10 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 2 hr |
| Sep 12, 2:27 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 2 hr |
| Sep 12, 3:04 PM PDT | Special Weather Statement | SGX | 41 min | |
| Sep 12, 3:06 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 12, 3:23 PM PDT | Special Weather Statement | SGX | Orange | 52 min |
| Sep 12, 3:30 PM PDT | Areal Flood Advisory | SGX | San Diego | 3 hr |
| Sep 12, 3:38 PM PDT | Areal Flood Advisory | SGX | Orange, Riverside | 2 hr |
| Sep 12, 3:51 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Sep 12, 4:03 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 12, 4:43 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.